MAUDE Adverse Event Report: HL CORP (SHENZHEN) DRIVE; KNEE WALKER

HL CORP (SHENZHEN) DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a knee walker.Drive does not expect to receive the product for evaluation.End-user is 6"5" and has just undergone surgery for a ruptured achilles tendon.He has had two (2) serious falls using the device.He had hit rocks in the road or joints in the concrete and has gone over the handle bars with the momentum of movement.The second fall caused lacerations.His wife picked up the unit.Instructions for use caution against traversing cracks in the road and loose gravel.Maximum height of the handle bar is 3 feet.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
HL CORP (SHENZHEN)
the 3rd industrial park
bitou village, songgang town
baoan district, shenzhen guangdong
CH 
MDR Report Key8922837
Report Number2438477-2019-00056
Device Sequence Number1904130
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2019
Report Date (Section F) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2019
Device Age10 MO
Event Location Other
Date Report to Manufacturer08/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight125
Date Report Sent to FDA08/22/2019